# SDR 97ZZZX4795

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132Z
- Make and model: Beech 58P
- Aircraft serial: TJ284
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Condition: Out Of Rig
- Location: Landing Gear
- Part time: 4,990 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF AIRCRAFT, THE LANDING GEAR HAD NO INTERNAL GEAR CLEARANCE IN ACTUATOR GEARBOX.  AIRCRAFT HAD BEEN RIGGED 7.5 HOURS PRIOR AFTER THE NOSE GEAR FORWARD ROD END HAD BEEN REPLACED.
